# SDR MALA954408

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1EN516
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CMS - FLT 3129 - ON CLIMBOUT, NOSE GEAR CONTINUED TO CYCLE AFTER GEAR RETRACTION.  THE CREW PULLED, THEN AFTER 5 MINUTES, RESET THE LANDING GEAR CONTROL CIRCUIT BREAKER.  ONCE THE BREAKER WAS RESET, THE GEAR UPLOCKED NORMALLY.  THE AIRCRAFT CONTINUED TO MSP.  MAINTENANCE ADJUSTED THE RIGGING OF THE UPLIMIT SWITCH.  SYSTEM OPERATED SATISFACTORILY DURING A TEST FLIGHT.  (X)
